# SDR FDEA201601290385

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD AFT HINGE FLAP SIDE, PIVOT OTBD HOLE BORE CORROSION.   CORROSION REWORKED & FOUND EXCEEDS LIMITS IAW CMM 57-52-03.   REPAIR ACCOMPLISHED IAW EA 1-5750-67542B P4.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
